# SDR SIMA20011331

- Difficulty date: May 13, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N235AE
- Make and model: Saab 340B
- Aircraft serial: 340B235
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72711211000
- Part serial: A3157
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BUF - FLT 5135 - CREW REPORTED THE AVIONICS SMOKE LIGHT ILLUMINATED INFLIGHT.  PUT ON MEL AT THIS TIME.  MAINTENANCE REMOVED AND REPLACED THE SMOKE DETECTOR IAW SAAB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
